# SDR AALA202301274484

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 15,301 hours, 6,546 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO CLOSE. ADJUSTED STRIKER PLATE PER AMM 52-51-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
